MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE
Model Number 1113601
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 09/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the simplygo mini device had a yellow alarm displayed, and the unit got hot and turned off.The customer alleged the device malfunction caused her oxygen to drop to 56 and her lips to turn black (hypoxia).No medical intervention was reported.The manufacturer's investigation is ongoing.The device has not yet been returned to the manufacturer for evaluation.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Event or Problem Description
The customer reported that the simplygo mini device had a yellow alarm displayed, and the unit got hot and turned off.The customer alleged the device malfunction caused her oxygen to drop to 56 and her lips to turn black (hypoxia), which cannot be confirmed, nor refuted, based on the evidence present.No medical intervention was reported.Of note, this device is not intended to be life-sustaining or life-supporting.The device was forwarded and returned to the product investigation lab (pil) for evaluation.The pil was unable to replicate the yellow alarm, unit shuts off, and unit gets hot.Unit performed as intended.However, pil was able to confirm the unit had sieve health replace, motor rpm increased (hot), very low o2 entries in the event log on the date of occurrence stated in the complaint.These entries and the physical condition of the unit upon arrival are indicative of an occlusion caused by a buildup of dust.The device was scrapped.
 
Additional Manufacturer Narrative
Based on the information currently provided and available, it was alleged that when the device is on the patient's back it gets really hot and then shuts off.The device then has a yellow alarm display on the screen.The patient¿s spo2 dropping to 56% and her lips turning black.This adverse event has been assessed as a serious injury with a harm severity 3.According to the lab investigation performed, pil was unable to replicate failure/allegation.Pil was able to confirm the unit had sieve health replace, motor rpm increased (hot), very low o2 entries in the event log on the date of occurrence stated in the complaint.Cause and contribution of the device to the patient outcome has been confirmed.Further review of er 2246289 v08 oxygen product safety risk management matrix - current revision has linked the event to risk tag id 13.1.The predicted severity associated with this risk tag is congruent with the allegation of harm as severity 3.No additional actions are required nor any further escalation.

Brand Name
SIMPLYGO MINI
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key20518066
Report Number2518422-2024-102532
Device Sequence Number8724841
Product Code CAW
UDI-Device Identifier00606959032392
UDI-Public(01)00606959032392
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113601
Device Catalogue Number1113601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date10/08/2025
04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Life Threatening;
Patient SexFemale